Alert archive / Nebraska / Wind Advisories in 2008

Wind Advisory 1, NWS Hastings, NE

January 28, 20086 counties in Kansas; 24 counties in Nebraska

NWS Hastings, NE issued this wind advisory at Jan 28, 2008, 3:16 PM CST for 6 counties in Kansas; 24 counties in Nebraska. It took effect at Jan 29, 2008, 12:00 AM CST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jan 28, 2008, 3:16 PM CST (21:16 UTC)
In effect from
Jan 29, 2008, 12:00 AM CST
Expired
Jan 29, 2008, 10:20 AM CST
In force
10 hr
Issued by
NWS Hastings, NE
All 30 counties

Jewell County, KS, Mitchell County, KS, Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS, Adams County, NE, Buffalo County, NE, Clay County, NE, Dawson County, NE, Fillmore County, NE, Franklin County, NE, Furnas County, NE, Gosper County, NE, Greeley County, NE, Hall County, NE, Hamilton County, NE, Harlan County, NE, Howard County, NE, Kearney County, NE, Merrick County, NE, Nance County, NE, Nuckolls County, NE, Phelps County, NE, Polk County, NE, Sherman County, NE, Thayer County, NE, Valley County, NE, Webster County, NE, York County, NE

The radar

The Grand Island radar (KUEX), 27 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.3 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2008-01-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2008-01-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2233 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KGID 282116
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
316 PM CST MON JAN 28 2008

NEZ039>041-046>049-060>063-072>075-082-083-290530-
/O.NEW.KGID.WI.Y.0001.080129T0600Z-080129T1800Z/
VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-
HALL-HAMILTON-GOSPER-PHELPS-KEARNEY-ADAMS-FURNAS-HARLAN-
INCLUDING THE CITIES OF...ORD...GREELEY...FULLERTON...LOUP CITY...
ST. PAUL...CENTRAL CITY...OSCEOLA...LEXINGTON...KEARNEY...
GRAND ISLAND...AURORA...ELWOOD...HOLDREGE...MINDEN...HASTINGS...
BEAVER CITY...ALMA
316 PM CST MON JAN 28 2008

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST
TUESDAY. 

A STRONG COLD FRONT WILL PUSH THROUGH THE AREA AFTER
MIDNIGHT...WITH SUSTAINED NORTH TO NORTHWEST WINDS INCREASING TO
30 TO 35 MPH BEHIND THE FRONT...AND GUSTS TO AROUND 45 MPH POSSIBLE.
NORTH TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL
CONTINUE DURING THE MORNING HOURS ON TUESDAY BEFORE BEGINNING TO
DISSIPATE BY NOON. 

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

KSZ005>007-017>019-NEZ064-076-077-084>087-290530-
/O.NEW.KGID.WI.Y.0001.080129T0900Z-080129T1800Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-YORK-CLAY-FILLMORE-
FRANKLIN-WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO...
PLAINVILLE...STOCKTON...OSBORNE...BELOIT...YORK...CLAY CENTER...
GENEVA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON...HEBRON
316 PM CST MON JAN 28 2008

...WIND ADVISORY IN EFFECT FROM 3 AM TO 12 PM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 12 PM CST TUESDAY. 

A STRONG COLD FRONT WILL PUSH THROUGH THE AREA AFTER
3 AM...WITH SUSTAINED NORTH TO NORTHWEST WINDS INCREASING TO
25 TO 35 MPH BEHIND THE FRONT...AND GUSTS TO AROUND 45 MPH
POSSIBLE. THESE STRONG NORTH TO NORTHWEST WINDS WILL CONTINUE
DURING THE MORNING HOURS ON TUESDAY BEFORE BEGINNING TO DISSIPATE
BY NOON.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$
3 follow-up statements
000 
WWUS73 KGID 290422
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
1022 PM CST MON JAN 28 2008

NEZ039>041-046>049-060>063-072>075-082-083-291200-
/O.CON.KGID.WI.Y.0001.080129T0600Z-080129T1800Z/
VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-
HALL-HAMILTON-GOSPER-PHELPS-KEARNEY-ADAMS-FURNAS-HARLAN-
INCLUDING THE CITIES OF...ORD...GREELEY...FULLERTON...LOUP CITY...
ST. PAUL...CENTRAL CITY...OSCEOLA...LEXINGTON...KEARNEY...
GRAND ISLAND...AURORA...ELWOOD...HOLDREGE...MINDEN...HASTINGS...
BEAVER CITY...ALMA
1022 PM CST MON JAN 28 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST TUESDAY. 

A STRONG COLD FRONT IS PUSHING THROUGH THE REGION TONIGHT.
SUSTAINED NORTH TO NORTHWEST WINDS WILL INCREASE TO 30 TO 35 MPH
BEHIND THE FRONT...WITH GUSTS TO AROUND 45 MPH POSSIBLE. THE
STRONG WINDS WILL CONTINUE DURING THE MORNING HOURS ON TUESDAY
BEFORE BEGINNING TO DISSIPATE BY NOON.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

KSZ005>007-017>019-NEZ064-076-077-084>087-291200-
/O.CON.KGID.WI.Y.0001.080129T0900Z-080129T1800Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-YORK-CLAY-FILLMORE-
FRANKLIN-WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO...
PLAINVILLE...STOCKTON...OSBORNE...BELOIT...YORK...CLAY CENTER...
GENEVA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON...HEBRON
1022 PM CST MON JAN 28 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 12 PM CST
TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 12 PM CST TUESDAY.

A STRONG COLD FRONT WILL PUSH THROUGH THE AREA AFTER 3 AM...WITH
SUSTAINED NORTH TO NORTHWEST WINDS INCREASING TO 25 TO 35 MPH
BEHIND THE FRONT...AND GUSTS TO AROUND 45 MPH POSSIBLE. THESE
STRONG NORTH TO NORTHWEST WINDS WILL CONTINUE DURING THE MORNING
HOURS ON TUESDAY BEFORE BEGINNING TO DISSIPATE BY NOON.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS73 KGID 290948
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
348 AM CST TUE JAN 29 2008

NEZ039>041-046>049-060>064-072>077-082>087-291100-
/O.CAN.KGID.WI.Y.0001.000000T0000Z-080129T1800Z/
VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-
HALL-HAMILTON-YORK-GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-
FURNAS-HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...ORD...GREELEY...FULLERTON...LOUP CITY...
ST. PAUL...CENTRAL CITY...OSCEOLA...LEXINGTON...KEARNEY...
GRAND ISLAND...AURORA...YORK...ELWOOD...HOLDREGE...MINDEN...
HASTINGS...CLAY CENTER...GENEVA...BEAVER CITY...ALMA...FRANKLIN...
RED CLOUD...SUPERIOR...NELSON...HEBRON
348 AM CST TUE JAN 29 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS CANCELLED THE WIND
ADVISORY. 

THIS WIND ADVISORY HAS BEEN REPLACED WITH A SNOW AND BLOWING SNOW
ADVISORY DUE THE COMBINATION OF SNOW AND STRONG WINDS.

$$

KSZ005>007-017>019-291800-
/O.CON.KGID.WI.Y.0001.000000T0000Z-080129T1800Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO...
PLAINVILLE...STOCKTON...OSBORNE...BELOIT
348 AM CST TUE JAN 29 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A STRONG COLD FRONT WHICH HAS PUSHED THROUGH THE AREA WILL
CONTINUE TO BRING SUSTAINED NORTH TO NORTHWEST WINDS AT 25 TO
35 MPH...WITH GUSTS NEAR 45 MPH. THESE WINDS WILL CONTINUE DURING
THE MORNING HOURS BEFORE BEGINNING TO DISSIPATE BY NOON.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS73 KGID 291620
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
1020 AM CST TUE JAN 29 2008

KSZ005>007-017>019-291730-
/O.CAN.KGID.WI.Y.0001.000000T0000Z-080129T1800Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO...
PLAINVILLE...STOCKTON...OSBORNE...BELOIT
1020 AM CST TUE JAN 29 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS CANCELLED THE WIND
ADVISORY. 

THOUGH STILL WINDY...WIND SPEEDS HAVE FALLEN BELOW ADVISORY
CRITERIA AND WILL CONTINUE TO SLOWLY SUBSIDE THROUGH THE
AFTERNOON. THOUGH THE TREND IS FOR DIMINISHING WIND...THERE
MAY STILL BE SOME BLOWING SNOW ISSUES...AND REDUCED VISIBILITIES
IN OPEN COUNTRY ALONG AND EAST OF HIGHWAY 281. THAT SHOULD
IMPROVE BY MID AFTERNOON. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this wind advisory went out at Jan 28, 11:59 AM CST, 3 hours 17 minutes earlier.

Area forecast discussion, Jan 28, 11:59 AM CST, 3 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
1159 AM CST MON JAN 28 2008

.UPDATE...WE ARE STRUGGLING TO GET THESE CLOUDS OUT OF HERE OR
TEMPERATURES WOULD REALLY SOAR OVER THE ENTIRE CWFA. AS IT
STANDS...THE SOUTHERN CWFA WILL EASILY PULL THE 60S. THE CLOUDS
ARE ON THE MOVE...BUT IT WILL BE LATE AFTERNOON AT BEST FOR
SUN IN THE NORTHERN CWFA...AS THE SOUTH WILL CLEAR SOONER. OGALLALA
MANAGED A SPRINKLE OR TWO...AND RETURNS ON RADAR SUGGEST THAT
A FEW SPRINKLES COULD GRAZE THE NORTHERN CWFA THIS AFTERNOON...
DESPITE CIGS ONLY DOWN TO 8 TO 10K. NO BIG DEAL.

COLD FRONT IS PLOWING THROUGH NORTHWEST SOUTH DAKOTA...AND WILL
LIKELY SEE A WIND ADVISORY FOR THE CWFA LATE TONIGHT AND EARLY
TUESDAY.

&&

.AVIATION...18Z TAF. VFR CONDITIONS ARE FORECAST THROUGH THE
EVENING HOURS. AROUND 06Z TONIGHT...A STRONG COLD FRONT WILL
RIP THROUGH...WITH NORTHWEST WINDS OF 25 TO 40KTS CONTINUING
THROUGH TUESDAY MORNING. RISK FOR SNOW LOOKS BRIEF AT BEST...
ALTHOUGH VISIBILITIES WILL CERTAINLY DROP WITH THAT KIND OF
WINDS. CIGS PROJECT TO BE MVFR FOR 6 TO 9 HOURS BEFORE CLEARING.

&&

.PREV DISCUSSION... /ISSUED 518 AM CST MON JAN 28 2008/

AVIATION...VFR CONDITIONS ARE EXPECTED TO PREVAIL MUCH OF THE TAF
PERIOD...HOWEVER A FEW MVFR CEILINGS ALONG WITH A CHANCE OF SNOW
ARE POSSIBLE BEHIND A COLD FRONT LATE IN THE TAF PERIOD. WINDS
WILL ALSO TURN TO THE NORTHWEST AND BECOME GUSTY BEHIND THE FRONT.

PREV DISCUSSION... /ISSUED 313 AM CST MON JAN 28 2008/

DISCUSSION...SATELLITE IMAGERY AND 00Z UPPER AIR DATA SHOW RIDGING
OVER THE CENTRAL CONUS...WITH A TROUGH AXIS LOCATED NEAR BOTH THE
EAST AND WEST COAST. UPPER LEVEL MOISTURE STREAMING IN FROM THE
SOUTHWEST ALLOWING FOR MOSTLY CLOUDY SKIES OVER MOST OF THE
REGION. AT THE SURFACE...HIGH PRESSURE REMAINS CENTERED OVER THE
SOUTHEASTERN CONUS...WITH A TROUGH DRAPED OVER THE HIGH PLAINS.
THIS IS BRINGING SOUTHERLY WINDS TO THE REGION...AND WITH THE
CLOUD COVER...TEMPERATURES OVERNIGHT HAVE STAYED MILD.

FOR TODAY...THOUGH THERE HAS BEEN SOME HINTING AT LIGHT
PRECIPITATION ACROSS THE FAR NORTH FROM SOME MODELS...LEFT DRY
FORECAST GOING. SOUNDINGS SHOW THERE IS QUITE A BIT OF LOWER LEVEL
DRY AIR THAT ANY FALLING PRECIPITATION WOULD HAVE TO OVERCOME.
WINDS WILL BECOME MORE SOUTHWESTERLY THROUGH THE DAY...WITH SPEEDS
HIGHER THAN THEY WERE YESTERDAY...ESPECIALLY ACROSS SOUTHERN
AREAS. A FEW AREAS ACROSS THE SOUTH MAY FLIRT WITH ADVISORY
CRITERIA...BUT THE STRONGEST WINDS WILL BE FURTHER SOUTH IN
CENTRAL AND SOUTHERN KANSAS WHERE A TIGHTER PRESSURE GRADIENT SETS
UP. ACROSS OUR CWA THERE ARE STRONGER WINDS ALOFT...BUT FEEL WITH
THE CLOUD COVER EXPECTED FOR A GOOD CHUNK OF THE DAY MIXING WILL
BE HAMPERED. INTO TONIGHT...CHANCES FOR PRECIPITATION INCREASE IN
ADVANCE OF THE NEXT UPPER LEVEL SHORTWAVE TO PASS THROUGH THE
REGION. DID NOT MAKE MAJOR CHANGES TO INHERITED FORECAST...JUST
BUMPED UP CHANCES A BIT. DIFFERENCES STILL REMAIN AMONG
MODELS...WITH NAM CONTINUING BE AN OUTLIER SHOWING BASICALLY
NOTHING FOR THE CWA. KEPT TIMING AS IS...WITH PRECIPITATION
STARTING AFTER MIDNIGHT TONIGHT AND ENDING TOMORROW AFTERNOON.
STILL LOOKS TO BE A LIGHT QPF EVENT. BIGGEST ISSUE TONIGHT WILL
LIE WITH THE WINDS. THIS UPPER LEVEL SHORTWAVE WILL PUSH A STRONG
SURFACE COLD FRONT THROUGH NEAR/JUST AFTER MIDNIGHT. STRONG COLD
AIR ADVECTION AND PRESSURE RISES BEHIND THE FRONT WILL MAKE FOR
WINDY CONDITIONS. EVEN WITH THIS TAKING PLACE DURING THE OVERNIGHT
HOURS...FEEL THAT WINDS WILL BE GETTING CLOSE TO ADVISORY LEVELS.
THESE WINDS MAY CAUSE SOME PROBLEMS WITH BLOWING SNOW AND REDUCING
VISIBILITIES...ESPECIALLY IN OPEN AREAS...WITH ANY SNOW THAT DOES
FALL. AS SYSTEM CONTINUES TO MOVE EAST THROUGH TUESDAY
AFTERNOON/EVENING...WINDS WILL GRADUALLY DIMINISH AND SKY COVER WILL
IMPROVE. OVERNIGHT LOWS TUESDAY NIGHT INTO WEDNESDAY WILL DROP
WELL INTO THE TEENS WITH SINGLE DIGITS ACROSS THE NORTH.

INTO MID WEEK...COLD AIR BUILDING BACK INTO THE AREA WILL DROP
HIGH TEMPERATURES THROUGH MID WEEK INTO THE 20S AND 30S. WEDNESDAY
SHAPING UP TO BE A DRY DAY...TRANSITIONING BETWEEN TONIGHTS WAVE
AND ANOTHER APPROACHING INTO THE LATE WEDNESDAY NIGHT/THURSDAY
MORNING TIME FRAME. CHANCES OF SNOW LINGER ON THROUGH MOST OF THE
DAY THURSDAY...WITH MODELS SHOWING THE BRUNT OF THIS SYSTEM
PASSING TO THE SOUTH.

MADE NO CHANGES TO EXTENDED FORECAST...AS DRY FORECAST GOING THROUGH
THE WEEKEND LOOKS GOOD. AFTER THE DISTURBANCE PASSES THROUGH ON
THURSDAY...GENERALLY ZONAL FLOW SETS UP WITH NO MAJOR WAVES
PASSING THROUGH. TEMPERATURES THROUGH THE WEEKEND NEAR
NORMAL...WITH HIGHS IN THE MID 30S.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jan 28, 5:01 AM CST, 10 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
501 AM CST MON JAN 28 2008

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
291200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
501 AM CST MON JAN 28 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT.

STRONG NORTHWEST WINDS ARE EXPECTED BEHIND A COLD FRONT WHICH
WILL PASS THROUGH AFTER MIDNIGHT. SUSTAINED WIND SPEEDS NEAR 30
MPH...WITH GUSTS OF 40 MPH WILL BE POSSIBLE ACROSS PORTIONS OF THE
OUTLOOK AREA. THERE IS ALSO A CHANCE OF SNOW...WHICH COMBINED WITH
THE STRONG WINDS...MAY CAUSE AREAS OF BLOWING SNOW AND REDUCTIONS
IN VISIBILITY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

STRONG NORTHWEST WINDS WILL CONTINUE DURING THE DAY ON TUESDAY
BEFORE GRADUALLY DIMINISHING TOWARDS EVENING. SUSTAINED WIND
SPEEDS NEAR 30 MPH...WITH GUSTS OF 40 MPH WILL BE POSSIBLE ACROSS
PORTIONS OF THE OUTLOOK AREA. THE CHANCE OF SNOW WILL ALSO
CONTINUE DURING THE MORNING HOURS ON TUESDAY BEFORE TAPERING OFF
BY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

Nearby

Wind Advisories in Nebraska, 2008Wind Advisories in Kansas, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.